# SDR 0402119921

- Difficulty date: November 28, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Aircraft time: 77,289 hours, 67,210 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Sticking
- Location: Ground Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

AFTER DEPARTURE, THE CABIN BEGAN CLIMBING UNCONTROLLABLY.  AT FL130, THE RED CABIN PRESSURE WARNING LIGHT ILLUMINATED WITH THE CABIN AT ABOUT 9,500 FT.  FLIGHT CREW REQUESTED AN EMERGENCY LEVEL OFF AT FL140 AND THEN A DESCENT TO FL120 (THE MINIMUM ALTITUDE ALLOWED FOR TERRAIN CLEARANCE).  THE RED BORDERED CHECKLIST WAS COMPLIED WITH BUT DID NOT HELP.  OUTFLOW VALVE WAS INDICATING FULLY CLOSED.  FLIGHT CONTINUED TO AN UNEVENTFUL LANDING AT GTF.  MAINTENANCE COULD NOT DUPLICATE THE FAULT AND SUSPECTED THAT THE GROUND HEAT CART CONNECTION CHECK VALVE HAS BEEN STUCK OPEN.  AIRCRAFT RETURNED TO SERVICE.
